# SDR DHL2003804883

- Difficulty date: January 27, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E FORMER UPPER PART WITH 1.000 INCH CRACK AT STA XFS 496.250.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  STOP DRILLED CRACK AT STA XFS 496.250 IAW SRM 57-2-0 PG 9-10.  FABRICATED DOUBLER ANGLE (2024-T3AL 0.040) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED DOUBLER ANGLE ON LT WING CTR L/E FORMER IAW SRM 57-2-0 PG 9-10.
